# SDR DXTA2009041703603

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 9,973 hours, 6,267 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Part number: 714878
- Part serial: 0190CSW
- Condition: Faulty
- Location: Nlg
- Part time: 706 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY AT 30 KTS WAS EXCESSIVE.  ABORTED T/O NO FASTER THAN 60 KTS.  TRIED TO HAVE BACK PRESSURE ON YOKE TO EASE NOSE WHEEL SHIMMY, HAD NO EFFECT.   REMOVED  FAULTY NOSE STEERING UNIT INSTALLED A MODIFIED UNIT BLED HYDARULIC SYSTEM REGG NOSE STEEPING CABLES AND CONTROL COMPIED WITH FUNCTIONAL CHECK SYSTEM CHECKS GOOD LEAK CHECK GOOD WORK PERFORMED IAW MM 32-50-00.
